# SDR CALA2021022200200

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 69,949 hours, 25,118 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 LBL 6.14 IS CRACKED LP 5867916 B737-57- 4-1262.  REMOVED AND REPLACED SHEAR FITTING AT STA 540 LBL 6.14 IAN UNITED ECIRA 5714-01201 REV ORIGINAL. SSFR REPORT, FORM 46-0024 ENTERED.
